# SDR ASMF201506011

- Difficulty date: May 14, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737832
- Aircraft serial: 30706
- Aircraft time: 41,339 hours, 20,268 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 30 KNOTS, DUE TO PSEU LIGHT TURNED ON.  ACCOMPLISHED THE QRH 15.4 PROCEDURE & RETURNED TO PLATFORM.  PERFORMED RESEAT PSEU TEST IAW AMM 32-06-10, NO CONFIRMING FAILURE & PSEU LIGHT TURNED OFF, TESTED CORRECT.
